Alert archive / Indiana / Flash Flood Warnings in 2015

Flash Flood Warning 12, NWS Indianapolis, IN

June 26, 20156 counties in Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 26, 2015, 1:16 PM EDT for 6 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 1:16 PM EDT (17:16 UTC)
Expired
Jun 26, 2015, 7:30 PM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Boone County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Johnson County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 17 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:05 PM EDTHEAVY RAIN 0.762 S Castleton, INRAIN FELL IN ABOUT 25 MINUTES. STANDING WATER ON THE ROADS. SOME WATER SLIGHTLY BACKING UP OUT OF DRAINAGE SEWERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WGUS53 KIND 261716
FFWIND
INC011-057-059-063-081-097-262330-
/O.NEW.KIND.FF.W.0012.150626T1716Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
116 PM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN HENDRICKS COUNTY IN CENTRAL INDIANA...
  MARION COUNTY IN CENTRAL INDIANA...
  NORTHERN JOHNSON COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN BOONE COUNTY IN CENTRAL INDIANA...
  SOUTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  WESTERN HANCOCK COUNTY IN CENTRAL INDIANA...

* UNTIL 730 PM EDT

* AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. A 
QUICK ONE HALF TO ONE INCH OF RAINFALL WILL BE POSSIBLE IN UNDER AN 
HOUR.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  INDIANAPOLIS...BEECH GROVE...BROWNSBURG...CARMEL...FISHERS...
  GREENWOOD...LAWRENCE...PLAINFIELD...SOUTHPORT...SPEEDWAY AND
  ZIONSVILLE.

THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 97 AND 131.

THIS WARNING INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 200 AND 208.

THIS WARNING INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 64 AND 98.

THIS WARNING INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 65 AND 100.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3994 8586 3994 8584 3970 8591 3970 8595
      3956 8596 3962 8625 3963 8625 3963 8633
      3966 8651 4010 8631

$$

LEE/PUMA
2 follow-up statements
404 
WGUS73 KIND 262028
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
428 PM EDT FRI JUN 26 2015

INC011-057-059-063-081-097-262330-
/O.CON.KIND.FF.W.0012.000000T0000Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-HAMILTON-HANCOCK-HENDRICKS-JOHNSON-MARION-
428 PM EDT FRI JUN 26 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BOONE...
SOUTHERN HAMILTON...WESTERN HANCOCK...EASTERN HENDRICKS...NORTHERN
JOHNSON AND MARION COUNTIES UNTIL 730 PM EDT...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING ACROSS THE WARNED AREA DUE TO PREVIOUS 
RAINFALL. ADDITIONALL RAINFALL UP TO ONE INCH WILL BE POSSIBLE LATER 
THIS AFTERNOON AND EVENING CAUSING PROLONGED FLOODING IN SOME AREAS.

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...CARMEL...FISHERS...
GREENWOOD...LAWRENCE...PLAINFIELD...SOUTHPORT...SPEEDWAY AND
ZIONSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3994 8586 3994 8584 3970 8591 3970 8595
      3956 8596 3962 8625 3963 8625 3963 8633
      3966 8651 4010 8631

$$

LEE/KOCH
275 
WGUS73 KIND 262214
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT FRI JUN 26 2015

INC011-057-059-063-081-097-262330-
/O.CON.KIND.FF.W.0012.000000T0000Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE-HAMILTON-HANCOCK-HENDRICKS-JOHNSON-MARION-
614 PM EDT FRI JUN 26 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHEASTERN BOONE...
SOUTHERN HAMILTON...WESTERN HANCOCK...EASTERN HENDRICKS...NORTHERN
JOHNSON AND MARION COUNTIES UNTIL 730 PM EDT...

AT 614 PM EDT...RADAR ESTIMATED AROUND 2 INCHES OF RAIN FELL DURING 
THE PAST 3 HOURS OVER PARTS OF THE WARNED AREA. 

SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
INDIANAPOLIS...BEECH GROVE...BROWNSBURG...CARMEL...FISHERS...
GREENWOOD...LAWRENCE...PLAINFIELD...SOUTHPORT...SPEEDWAY AND
ZIONSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

LAT...LON 3994 8586 3994 8584 3970 8591 3970 8595
      3956 8596 3962 8625 3963 8625 3963 8633
      3966 8651 4010 8631

$$

KOCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 10:10 AM EDT, 3 hours 6 minutes earlier.

Area forecast discussion, Jun 26, 10:10 AM EDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 AM EDT FRI JUN 26 2015

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 347 AM EDT FRI JUN 26 2015

ACTIVE WEATHER IS EXPECTED TODAY THROUGH TONIGHT AS A WARM AND HUMID
AIR MASS REMAINS OVER CENTRAL INDIANA. A LOW PRESSURE SYSTEM IS
EXPECTED TO PUSH INTO EASTERN KENTUCKY BY LATE TONIGHT. SHOWERS AND
STORMS ARE EXPECTED TO ACCOMPANY THIS SYSTEM. HIGH PRESSURE IS THEN
EXPECTED TO BUILD BACK INTO INDIANA FOR SATURDAY AND SUNDAY WHICH
WILL BRING DRY...COOLER AND LESS HUMID WEATHER. COOLER WEATHER IS
EXPECTED FOR MUCH OF NEXT WEEK AS NORTHERLY FLOW FROM CANADA IS
EXPECTED TO SPILL INTO THE OHIO VALLEY.

&&

.NEAR TERM /THIS AFTERNOON/...

ISSUED AT 934 AM EDT FRI JUN 26 2015

SURFACE ANALYSIS LATE THIS MORNING SHOWS A BROAD AREA OF LOW
PRESSURE STRETCHING FROM WESTERN ILLINOIS TO NORTHERN OKLAHOMA. A
STATIONARY FRONT WAS IN PLACE CROSS CENTRAL INDIANA...STRETCHING
FROM NEAR TERRE HAUTE...TO NORTH OF INDY AND THEN TO SW OHIO. RADAR
SHOWS AN THUNDERSTORM COMPLEX DIURNALLY DECAYING OVER ILLINOIS AND
IR IMAGES SHOWS WARMING TOPS. POSSIBLE MCV PUSHING INTO WESTERN
ILLINOIS.

THE THUNDERSTORM COMPLEX IS EXPECTED TO PUSH INTO CENTRAL INDIANA
THIS AFTERNOON WITH FAVORABLE CONDITIONS FOR REDEVELOPMENT AS
DAYTIME HEATING RESUMES. CONVERGENCE ALONG THE STATIONARY FRONT
WILL ALSO PROVIDE A FOCUS FOR DEVELOPMENT. FORECAST SOUNDINGS
CONTINUES TO SHOW ATTAINABLE CONVECTIVE TEMPS AND GOOD
CAPE...WHILE TIME HEIGHT SECTIONS INDICATE A MOIST COLUMN WITH
EXCELLENT LIFT THROUGH THE AFTERNOON AS AN UPPER SHORT WAVE MOVES
THROUGH THE AREA. ONGOING FORECAST IS IN GOOD SHAPE AND NO MAJOR
ADJUSTMENT MADE EXCEPT FOR JUST THE NEXT 1-2 HOURS AS NO PRECIP
IS ONGOING AT THIS TIME. STILL EXPECT 1-2 HOURS OF DRY
WEATHER...3-4 ACROSS THE EAST...BEFORE PRECIPITATION ONSET. HAVE
TRENDED POPS IN THIS MANNER.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...

ISSUED AT 347 AM EDT FRI JUN 26 2015

A FEW LINGERING SHOWERS MAY EXIST ACROSS THE FAR E/SE COUNTIES
OF THE CWA EARLY SATURDAY COURTESY OF THE ABOVE MENTIONED EXITING
SHORT WAVE. THEN A STRONG UPPER TROUGH LOOKS TO REMAIN ACROSS THE
STATE INTO SATURDAY. MEANWHILE AT THE SURFACE...CYCLONIC LOWER
LEVEL FLOW LOOKS TO REMAIN IN PLACE ACROSS INDIANA AS A SURFACE
LOW DEEPENS OVER EASTERN OHIO. FORECAST SOUNDINGS SHOW ATTAINABLE
CONVECTIVE TEMPERATURES IN THE LOW AND MIDDLE 70S...WITH SHALLOW
CAPE AVAILABLE. TRENDED TOWARD LOW CHANCE SCATTERED
POPS...PARTICULARLY ACROSS THE EASTERN PARTS OF THE FORECAST
AREA...WHERE MOISTURE AND LOWER LEVEL CONVERGENCE WILL BE BEST.
THEN CONDITIONS LOOK DRY THROUGH SATURDAY NIGHT AND INTO SUNDAY AS
HIGH PRESSURE BRIEFLY BUILDS OVER THE AREA.

AS FOR TEMPS THIS WEEKEND TRENDED HIGHS ON SATURDAY COOLER THAN
MAVMOS GIVEN THE EXPECTED CLOUDS AND ONGOING COLD AIR
ADVECTION...THEN FOR THE REST OF THE PERIOD GIVEN THE COOL
WEST/NORTHWEST FLOW WILL TREND HIGHS AT OR BELOW MEXMOS AND STICK
CLOSE TO MAVMOS LOWS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...

ISSUED AT 214 AM EDT FRI JUN 26 2015

MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS
ACCEPTED FOR MOST ITEMS.

CENTRAL INDIANA WILL REMAIN UNDER AN UPPER TROUGH THROUGH THE
PERIOD. VARIOUS WAVES RIDING ALONG THE TROUGH WILL BRING A CHANCE OF
RAIN EVERY DAY DURING THE LONG TERM PERIOD. AT THE MOMENT IT APPEARS
THAT THE BEST CHANCES WILL OCCUR MONDAY WITH AN AREA OF SURFACE LOW
PRESSURE PASSING THROUGH.

WITH THE UPPER TROUGH IN PLACE TEMPERATURES WILL BE BELOW AVERAGE
DURING THE LONG TERM.

&&

.AVIATION /DISCUSSION FOR THE 26/1500Z TAF UPDATE/...

ISSUED AT 1007 AM EDT FRI JUN 26 2015

UPDATE...
DELAYED TIMING OF SHOWER/THUNDERSTORM ONSET TIME FROM FRI 15Z TO
FRI 16Z.

PREVIOUS DISCUSSION...
POOR FLYING CONDITIONS EXPECTED THROUGH MUCH OF THE TAF PERIOD.
WIDESPREAD CONVECTION THIS AFTERNOON AND EVENING.

KBMG WILL SEE VLIFR TO IFR CONDITIONS AT TIMES EARLY IN THE PERIOD
WITH IFR AT KLAF. PATCHY NATURE OF IFR/MVFR CLOUDS NEAR KHUF AND
KIND WARRANTS A TEMPO GROUP. SCATTERED CONVECTION WILL OCCUR
THIS MORNING SO ONLY CARRIED A VCSH GROUP.

HOWEVER...AS LOW PRESSURE MOVES IN THIS AFTERNOON...CONVECTION WILL
BECOME WIDESPREAD AND THEN PERSIST INTO EVENING. WENT WITH
PREDOMINANT MVFR IN TSRA...BUT IFR DEFINITELY POSSIBLE IN HEAVIER
RAIN.

PREDOMINANT IFR WILL RETURN OVERNIGHT AS LOW EXITS TO THE EAST.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...SMF
NEAR TERM...PUMA
SHORT TERM...SMF
LONG TERM....50
AVIATION...50/TDUD

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 4:24 AM EDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 AM EDT FRI JUN 26 2015

INZ045>049-051>057-060>065-067>072-270830-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
424 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH
SATURDAY MORNING...

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SHOWERS AND THUNDERSTORMS...SOME WHICH WILL HAVE THE
POTENTIAL TO BECOME STRONG AND SEVERE. A FLASH FLOOD WATCH IS IN
EFFECT FROM NOON THROUGH TONIGHT.

HAZARDS: DAMAGING WINDS. TORRENTIAL RAINFALL WHICH CAN CAUSE FLASH
FLOODING. LARGE HAIL. AND CLOUD TO GROUND LIGHTNING. ISOLATED
TORNADOES ARE ALSO A THREAT.

TIMING: MAINLY BEGINNING EARLY THIS AFTERNOON AND CONTINUING
THROUGH EARLY TONIGHT.

DISCUSSION: A VERY MOIST AIR IN PLACE OVER THE AREA WILL PROVIDE
THE FUEL FOR LARGE THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING
ALONG WITH DAMAGING WINDS AND HAIL...VERY HEAVY AND TORRENTIAL RAINFALL
EARLY THIS AFTERNOON THROUGH TONIGHT. THE BULK OF THESE STORMS ARE
FORECAST TO DEVELOP THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN
COUNTIES ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE
WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME.

DISCUSSION: A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW
FOR MORE THUNDERSTORM CHANCES NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PARTS OF SOUTH CENTRAL
INDIANA THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028>031-035>044-270830-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
424 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH
SATURDAY MORNING...

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: SHOWERS AND THUNDERSTORMS...SOME WHICH WILL HAVE THE
POTENTIAL TO BECOME STRONG. A FLASH FLOOD WATCH IS IN EFFECT FROM
NOON THROUGH TONIGHT.

HAZARDS: STRONG WINDS. TORRENTIAL RAINFALL WHICH CAN CAUSE FLASH
FLOODING. SMALL HAIL...AND CLOUD TO GROUND LIGHTNING.

TIMING: THIS AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT.

DISCUSSION: A VERY MOIST AIR IN PLACE OVER THE AREA WILL PROVIDE
THE FUEL FOR THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING
ALONG WITH STRONG WINDS AND SMALL HAIL...VERY HEAVY AND TORRENTIAL
RAINFALL THIS AFTERNOON THROUGH TONIGHT. THE BULK OF THESE STORMS
ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN
COUNTIES ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE
WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME.

DISCUSSION: A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW
FOR MORE THUNDERSTORM CHANCES NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

SMF

In the hours before

Local storm report, Jun 26, 10:40 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 AM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 E NEWBERRY            38.92N  87.02W
06/26/2015  M5.66 INCH       GREENE             IN   COCORAHS

            24-HOUR TOTAL.

&&

MRD
Special weather statement, Jun 26, 11:51 AM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1151 AM EDT FRI JUN 26 2015

INZ036-037-039-048-049-261800-
MONTGOMERY-BOONE-HAMILTON-HANCOCK-HENRY-
INCLUDING THE CITY OF...CRAWFORDSVILLE
1151 AM EDT FRI JUN 26 2015

...FUNNEL CLOUDS POSSIBLE...

FUNNEL CLOUDS MAY DEVELOP EARLY THIS AFTERNOON ALONG A WEAK
FRONTAL BOUNDARY FROM CRAWFORDSVILLE TO LEBANON...FISHERS AND NEAR
NEW CASTLE. THE FUNNELS ARE NOT EXPECTED TO REACH THE GROUND.

A FUNNEL WAS REPORTED NEAR LEBANON AT 1130 AM.

THE LEBANON FUNNEL FORMED WITHIN A RAIN SHOWER UPDRAFT FED BY
NORTHEAST WINDS ON ITS NORTH SIDE AND SOUTHWEST WINDS ON ITS SOUTH
SIDE. THESE OPPOSITE DIRECTION WINDS ARE CREATING WEAK SPIN ALONG
THIS BOUNDARY AND MAY PRODUCE MORE FUNNELS EARLY THIS AFTERNOON.

DRT
Local storm report, Jun 26, 12:16 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1216 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FLOOD            MARSHALL                39.85N  87.19W
06/26/2015                   PARKE              IN   TRAINED SPOTTER

            WATER FLOWING OVER ROADWAYS IN MARSHALL. RAINFALL OF
            1.40 FELL IN 40 MINUTES.

&&

MRD
Local storm report, Jun 26, 12:20 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1220 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HEAVY RAIN       COVINGTON               40.14N  87.39W
06/26/2015  M1.64 INCH       FOUNTAIN           IN   TRAINED SPOTTER

            RAIN OF 1.64 INCHES FELL IN 25 MINUTES.

&&

MRD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:16 PM EDTSpecial Weather StatementINDMartin44 min
Jun 25, 10:44 PM EDTAreal Flood WarningINDDaviess, Greene6 hr
Jun 25, 10:59 PM EDTSpecial Weather StatementINDMartin46 min
Jun 25, 11:20 PM EDTSpecial Weather StatementINDSullivan40 min
Jun 25, 11:27 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin48 min
Jun 25, 11:47 PM EDTSevere Thunderstorm WarningINDDaviess, Martin28 min
Jun 26, 12:04 AM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin26 min
Jun 26, 12:14 AM EDTSevere Thunderstorm WarningINDMartin16 min
Jun 26, 3:17 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more24 hr
Jun 26, 12:09 PM EDTAreal Flood WarningINDFountain, Montgomery, Parke, Putnam, Vermillion, Warren3 hr
Jun 26, 12:15 PM EDTRiver Flood WarningINDHamilton, Madison3 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDHamilton, Marion4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDMarion, Morgan4 days
Jun 26, 12:15 PM EDTRiver Flood WarningINDCarroll, Tippecanoe, White3 days
Jun 26, 12:21 PM EDTFlash Flood WarningINDFountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren6 hr
Jun 26, 1:12 PM EDTFlash Flood WarningINDBoone, Clinton, Hendricks, Montgomery, Putnam5 hr
Jun 26, 1:24 PM EDTSpecial Weather StatementINDHamilton, Hancock, Marion36 min
Jun 26, 1:54 PM EDTFlash Flood WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Rush and 1 more6 hr
Jun 26, 1:57 PM EDTSpecial Weather StatementINDHamilton, Hancock, Henry, Madison33 min
Jun 26, 3:00 PM EDTFlash Flood WarningINDDelaware, Madison, Randolph6 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDHenry, Rush, Shelby8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDShelby69 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDPutnam40 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew, Johnson, Shelby5 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew, Jackson4 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDLawrence, Martin8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDHancock7 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDHamilton, Hancock, Madison, Marion30 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDDelaware, Madison44 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDMonroe, Morgan, Owen6 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDMontgomery, Parke55 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDMarion41 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDBartholomew66 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDOwen31 hr
Jun 26, 4:02 PM EDTRiver Flood WarningINDJohnson8 days
Jun 26, 4:02 PM EDTRiver Flood WarningINDBoone, Marion26 hr
Jun 26, 6:33 PM EDTAreal Flood WarningINDBoone, Clinton, Fountain, Hamilton, Hancock, Hendricks and 9 more6 hr
Jun 26, 7:33 PM EDTAreal Flood WarningINDDelaware, Hancock, Henry, Madison, Randolph, Rush and 1 more6 hr

Nearby

Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.